Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child has UTI, was given antibiotics and Advil for fever. Blockage still persist with pain. Suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi My daughter (2 year old) has an UTI and blockage yesterday.Doctor has provided urinary infection antibitoties which we were asked to use for 10 days (today is second day of its use). we have another appointment on 2nd August but meanwhile i wanted to know few things. Even on the second day of antibioties use (we are also using Advil fever syrup as she has fever as well) the blockage still persists with bit pain during urination. How many days does it take for blockage to go away? any home precautions we need to take? Any other suggestions/pointers would be highly appreciated. Thanks in advance.
Posted Sun, 18 Aug 2013 in General Health
Answered by Dr. Raju A.T 48 minutes later

Thanks for your query.

I am medical doctor, an associate in Department of Pediatrics, working with an experienced Pediatrician. I answer on his behalf.

It does take a minimum of 5 days with antibiotics to see some response. I suggest you to give her plenty of fluids like Juices water etc. Also give her Cranberry juice which is a natural diuretic and helps in getting rid of the infection.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: Child has UTI, was given antibiotics and Advil for fever. Blockage still persist with pain. Suggestion? 49 minutes later
Thanks Doctor. I will keep you updated with the progress.
Answered by Dr. Raju A.T 3 hours later

Sure, will be waiting to read from your side.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor